2 doctors weighed in:

Does Advil (ibuprofen) pm make u sleepy?

2 doctors weighed in
Dr. Komal Naik
Neurology
1 doctor agrees

In brief: Benadryl!

Advil pm contains diphenyhydramine which is the same as benadryl (diphenhydramine).
Benadryl (diphenhydramine) is an anti histamine that can often cause drowsiness. Advil pm is often used as a orc remedy for insomnia.

In brief: Benadryl!

Advil pm contains diphenyhydramine which is the same as benadryl (diphenhydramine).
Benadryl (diphenhydramine) is an anti histamine that can often cause drowsiness. Advil pm is often used as a orc remedy for insomnia.
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Yes

Advil (ibuprofen) pm contains 38 mg of diphenhydramine citrate which can aid with sleep.

In brief: Yes

Advil (ibuprofen) pm contains 38 mg of diphenhydramine citrate which can aid with sleep.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available